# SDR SWAA092813

- Difficulty date: April 30, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 15,471 hours, 9,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND OVERWING EEPLS TRACK LIGHT LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
